English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 58808/92514 (64%)
造訪人次 : 649473      線上人數 : 69
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/92115

    題名: On the signless Laplacian coefficients of unicyclic graphs
    作者: Li, Hong-Hai;Tam, Bit-Shun;Li Su
    貢獻者: 淡江大學數學學系
    關鍵詞: Signless Laplacian coefficients;Unicyclic graphs;Line graph;Subdivision graph;Matching polynomial;Generalized π-transform;Double τ-transform
    日期: 2013-10-01
    上傳時間: 2013-09-02 10:53:37 (UTC+8)
    出版者: Philadelphia: Elsevier Inc.
    摘要: Let G be a graph of order n and let View the MathML source be the characteristic polynomial of the signless Laplacian of G. Let Eg,n (respectively, Cg(Sn−g+1)) denote the unicyclic graph of order n obtained by a coalescence of a vertex in the cycle Cg with an end vertex (respectively, the center) of the path Pn−g+1 (respectively, the star Sn−g+1). It is proved that for k=2,…,n−1, as G varies over all unicyclic graphs of order n, depending on k and n, the maximum value of pk(G) is attained at G=Cn or E3,n, and the minimum value is attained uniquely at G=C4(Sn−3) or C3(Sn−2). Except for the resolution of a conjecture on cubic polynomials, the uniqueness issue for the maximization problem is also settled.
    關聯: Linear Algebra and its Applications 439(7), pp.2008-2028
    DOI: 10.1016/j.laa.2013.05.030
    顯示於類別:[數學學系暨研究所] 期刊論文


    檔案 描述 大小格式瀏覽次數
    On the signless Laplacian coefficients of unicyclic graphs.pdf395KbAdobe PDF0檢視/開啟



    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋